MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO MONITOR; RECORDER, MAGNETIC TAPE, MEDICAL

IRHYTHM TECHNOLOGIES, INC ZIO MONITOR; RECORDER, MAGNETIC TAPE, MEDICAL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A representative from the account reported a patient seeking evaluation from a healthcare provider for an allergic reaction associated to the zio monitor device.The patient experienced a rash that began at the device application site and spread across their upper body and arms.The patient was diagnosed with contact dermatitis and prescribed prednisone and triamcinolone cream.
 
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the zio monitor for 6 of the 14 days prescribed.The patient does not have sensitive skin or a known history of reaction to medical adhesive.The exact cause of the reported event cannot be determined.Skin irritation and allergic reaction are known inherent risks of the device.The device manual warnings section read as follows: do not use the zio monitor on patients with known allergic reaction to adhesives or hydrogels or with family history of adhesive skin allergies.If allergic symptoms, severe skin irritation, or signs of skin infection develop, remove the device from the patient¿s chest and discontinue wear.Reaction to adhesives may include severe redness and itching, hives, and blisters.Contact your healthcare provider and customer care to report the reaction.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects, or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.

Brand Name
ZIO MONITOR
Common Device Name
RECORDER, MAGNETIC TAPE, MEDICAL
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key25055763
Report Number3007208829-2026-00169
Device Sequence Number15802581
Product Code DSH
UDI-Device Identifier00869770000241
UDI-Public(01)00869770000241(17)260725
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/25/2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale